Advertisement

Theoretical and Mathematical Physics

, Volume 87, Issue 2, pp 447–454 | Cite as

Two mathematical problems of canonical quantization. II

  • A. I. Kirillov
Article

Keywords

Mathematical Problem Canonical Quantization 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Gel'fand and N. Ya. Vilenkin, Generalized Functions, Vol. 4, Applications of Harmonic Analysis, Academic Press, New York (1964).Google Scholar
  2. 2.
    N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan, Probability Distributions in Banach Spaces [in Russian], Nauka, Moscow (1985).Google Scholar
  3. 3.
    Yu. L. Daletskii and S. V. Fomin, Measures and Differential Equations in Infinite-Dimensional Spaces [in Russian], Nauka, Moscow (1983).Google Scholar
  4. 4.
    A. V. Skorokhod, Integration in Hilbert Spaces [in Russian], Nauka, Moscow (1975).Google Scholar
  5. 5.
    Yu. M. Berezanskii and Yu. G. Kondrat'ev, Spectral Methods in Infinite-Dimensional Analysis [in Russian], Naukova Dumka, Kiev (1988).Google Scholar
  6. 6.
    W. Feller, An Introduction to Probability Theory and its Applications, Vols. 1 and 2, Wiley, New York (1950, 1966). (The pagination refers to the Russian edition published by Mir, Moscow (1984).Google Scholar
  7. 7.
    V. I. Averbukh, O. G. Smolyanov, and S. V. Fomin, Tr. Mosk. Mat. O-va,24, 133 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. I. Kirillov

There are no affiliations available

Personalised recommendations